Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Colloquium Mathematicum

Tom 66

Warszawa-Wrocław 1993

Spis treści

D. PoulakisPoints entiers sur les courbes de genre 01-7
J. Cima
A. Livingston
Nonbasic harmonic maps onto convex wedges9-22
Y. PanA note on a conjecture of D. Oberlin23-27
P. GłowackiLipschitz continuity of densities of stable semigroups of measures29-47
D. NemzerThe product of a function and a Boehmian49-55
P. KomjáthSome remarks on second category sets57-62
A. Iwanik
J. Serafin
Most monothetic extensions are rank-163-76
P. KrupskiOn the disjoint (0,N)-cells property for homogeneous ANR’s77-84
W. McDanielSquare Lehmer numbers85-93
M. BurneckiNoncommutative analogs of symmetric polynomials95-107
B. PrzeradzkiThree methods for the study of semilinear equations at resonance109-129
P. Biler
T. Nadzieja
A class of nonlocal parabolic problems occurring in statistical mechanics131-145
H. KatoA note on f.p.p. and f*.p.p.147-150
A. FanLacunarité à la Hadamard et équirépartition151-163
R. Powers
T. Riedel
P. Sahoo
Some models of geometries and a functional equation165-173
W. Ricker
S. Okada
Compactness properties of the integration map associated with a vector measure175-185
A. RosłanowskiMycielski ideals generated by uncountable systems187-200
Q. ChengSpace-like surfaces in an anti-de Sitter space201-208
J. JełowickiOn extension of the group operation over the Čech–Stone compactification209-217
S. IzumiyaSystems of Clairaut type219-226
J. Dziubański
J. Zienkiewicz
Smoothness of densities of semigroups of measures on homogeneous groups227-242
R. CautyIndépendance linéaire et classification topologique des espaces normés243-255
Q. SunA remark on multiresolution analysis of Lp(Rd)257-264
Z. PogorzałyAlgebras stably equivalent to trivial extensions of hereditary algebras of type Ãn265-281
J. PomykałaCubic norms represented by quadratic sequences283-297
A. Alphonse
S. Madan
On ergodic singular integral operators299-307
A. KałamajskaCoercive inequalities on weighted Sobolev spaces309-318
P. Biler
T. Nadzieja
Existence and nonexistence of solutions for a model of gravitational interaction of particles, I319-334
H. Hudzik
Z. Zbąszyniak
Erratum to the paper "Smooth points of Musielak–Orlicz sequence spaces equipped with the Luxemburg norm" (Colloq. Math. 65 (1993), 157–164)335-335

Strona główna   Powrót